# SDR CA960222001

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS125700A
- Engine: Garrtt
- System (JASC): 2432 · Battery/Charger System
- Part: Terminal Nuts
- Part number: 052000
- Condition: Loose
- Location: Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TERMINAL NUTS ON BATTERY WERE FOUND LOOSE AFTER 20 HOURS INSTALLATION. NUTS WERE TORQUE CHECKED AND WITNESS MARKED. CHECKED NUTS AGAIN AND WERE FOUND LOOSE AGAIN. NEW NUTS WERE ORDERED AND WHEN RECEIV ED, WERE OF A DIFFERENT TYPE.
